# SDR A6WA201644263

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 33,601 hours, 31,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT ACCEPTANCE INSPECTION CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE FROM ROW 1-5.
